# SDR RAIA970621

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UAR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Part time: 11,454 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7069 - RIGHT ENGINE DID NOT ACHIEVE TARGET TORQUE ON TAKEOFF.  MAINTENANCE REPLACED RIGHT ENGINE DUE TO COMPRESSOR AND HOT SECTION DEGRADATION.  (X)
